Thread: No Subject
View Single Post
  #1  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Yes I would like to give my feed back. I think this product should be no longer available. This needs to be taken of the market now! It had major devistating affects on my grandfather, he bled to death on the operating table from aggrastat. The doctor could not believe the amount of blood loss and trauma his body was suffering as he was bleeding to death. The Dr. said that she had never seen anything like this in her carrer and was devistated. Watching your family member bleed to death in front of your very eyes isn't something you can erase. I can't even tell you the emotional affects it had on my family. I myself suffered from flash backs,and major depression.I was put on medication to help with the flash backs and depression. It has been 2 and a half years and I am just starting to beable to cope and go on with my daily life. I pray and hope nobody has had to experience something like this.
Reply With Quote